# SDR ABXA20120511348

- Difficulty date: May 11, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AFT SIDE OF FRAME FS 566, S37R - 38R.  REMOVED AND REPLACED DAMAGE SHEAR TIE IAW BAC DWG  143T1206 AND B767 SRM 51-40-02, ACFT WAS GROUNDED.
